# SDR SWAA2022021138335

- Difficulty date: April 23, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CUSTOMER REQUEST *** SKIN DAMAGED BS 360 R/H BETWEEN STR 22R AND STR 23R / SKIN DAMAGE AT BS 360 RH BETWEEN STR 22R AND STR 23R IS REPAIRED UNDER SWA REPAIR-53EA-05139 REV 1 AND ATS ER 18-02493 REV IR
